On the Prescribed-period Problem for Autonomous Hamiltonian Systems

Date

1998-02-20

Authors

Zevin, A. A.

Journal Title

Journal ISSN

Volume Title

Publisher

Southwest Texas State University, Department of Mathematics

Abstract

Asymptotically quadratic and subquadratic autonomous Hamiltonian systems are considered. Lower bounds for the number of periodic solutions with a prescribed minimal period are obtained. These bounds are expressed in terms of the numbers of frequencies corresponding to the critical points of the Hamiltonian. Results are based on a global analysis of families of periodic solutions emanating from these points.

Description

Keywords

Autonomous Hamiltonian system, Periodic solutions, Global analysis, Prescribed-period problem

Citation

Zevin, A. A. (1998). On the prescribed-period problem for autonomous Hamiltonian systems. Electronic Journal of Differential Equations, 1998(05), pp. 1-9.

Rights

Attribution 4.0 International

Rights Holder

Rights License